# SDR DHL2003749007

- Difficulty date: June 16, 2003
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-200
- Aircraft serial: 22013
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Will Not Test
- Location: Overheat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER AFT BODY OVERHEAT WILL NOT TEST.  DEFERRED PER MEL 26-10-2.  SP 26-10-2 COMPLIED WITH.  DMI 13274 PLACARD INSTALLED.  MAINTENANCE CONTROL NOTIFIED.  REF DMI 13274; LOWER AFT BODY OVERHEAT WILL NOT TEST.  TROUBLESHOT AND TESTED SYSTEM IAW BMM 26-14-00.  NORMAL OPERATIONS.  THIS CLEARS DMI 13274, PLACARDS REMOVED.
